# SDR CA150715001

- Difficulty date: July 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 62,664 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623977
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE GREEN HYD SYS FAILED.  RETURNED FOR MX.  PAN PAN DECLARED WITH ATC.  CRASH FIRE RESCUE ON STANDBY FOR ARRIVAL.  TOWED TO GATE.  AFTER ARRIVAL RESOLUTION CHAFED HYD LINE REPLACED AS PP 320-54-57635.  CASE DRAIN, LP & HP HYD FILTERS & EDP REPLACED IAW AMM 29-11-51-401.  IDLE ENG RUN & LEAK CHECK PERFORMED, NO FAULTS.
